I had my epidural steroid injection done a week ago. I did not start to experience any relief in my lumbar region until yesterday. The only issue I have now since the shot is kind of a heaviness in my chest and a cough. I know it is from the shot because I did not have this issue until I got the shot. I thought at first that it was a bad heart burn but after a couple of days realized it was attributed to the shot. It is a little better as time has gone by but it still lingers and bothers me. Otherwise, my leg pain is much better. I still have the back pain but I think it is also a little better.
Dexamethasone oral (Decadron, DexPak) is a drug prescribed to reduce inflammation in many conditions, including:
Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.